# SDR AALA202209077695

- Difficulty date: September 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 33,857 hours, 18,499 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM SMOKE LAVATORY SMOKE IN FLIGHT SPURIOUS ALERT NO SMOKE OR FUMES FALSE WARNING LOCATION LAVATORY E. MAINTENANCE CHECKED MCDU NO FAULTS SHOWN FOR SMOKE DETECTOR SYSTEM, ACCOMPLISHED SMOKE DETECTOR SYSTEM TEST PER AMM 26-17-00 AND NO FAULTS SHOWN.
